• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Melanotan 2

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
Get Shredded!
Anyone have any experience with this? Ive researched a lot, and I am gonna order some. I would like to see if anyone has a reputable place to order from, and how long it took to turn, etc. Also what sides were most common after use. What mg kit to buy? I will not be tanning in a bed, only using the MT.
 

flexxthese

Addict/Self-Cert Chemist
Registered Member
Joined
Mar 24, 2007
Messages
490
Reaction score
88
Points
0
Location
In the chem lab
I believe some of the board sponsors sell it. Using the search function should pull up quite a bit of info about how to use it and what doses to run along with all the side effects. Mainly from what I can remember off the top of my head, you'll get a raging boner non stop for no reason, you'll feel sick, fatigued, face flushed, and loss of appetite. All of which is dose dependent and will subside a little after a while.
 

bwrag

Registered Member
Joined
Mar 17, 2011
Messages
940
Reaction score
125
Points
0
Location
NA
My brother got it from EP and in 5 days he was noticably darker. He quit taking it because it make any sun spots you have get really dark. I asked him if there was mud on his face on day because of the brown spots. That was his last day to take the shots, but he is still really dark and the spots went away.
 

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
Thats the first Ive heard on the spots, but I guess anything could happen. Thanks for the responses. Seriously this time!
 

flexxthese

Addict/Self-Cert Chemist
Registered Member
Joined
Mar 24, 2007
Messages
490
Reaction score
88
Points
0
Location
In the chem lab
Thats the first Ive heard on the spots, but I guess anything could happen. Thanks for the responses. Seriously this time!

It happens to everyone. If you have any moles or previous spots, they WILL become darker, and the longer you use the melanotan, they will get darker if not black. You'll look like you've been poked with a sharpie, but more often than not they will lighten up over time when you stop dosing.
 

bwrag

Registered Member
Joined
Mar 17, 2011
Messages
940
Reaction score
125
Points
0
Location
NA
Yea when he discontinued use they went away but he is still tan. But they were very proment when they were there. I have a bottle and will be giving it ago toward the middle of the month.
 
Top